Format

Send to:

Choose Destination
See comment in PubMed Commons below
Epilepsia. 1995 Dec;36(12):1203-5.

Gabapentin toxicity in children manifesting as behavioral changes.

Author information

  • 1Department of Neurology, Montefiore/Einstein Epilepsy Management Center, Montefiore Medical Center, Albert Einstein College of Medicine, Bronx, New York, USA.

Abstract

Pediatric experience with gabapentin (GBP), a new antiepileptic drug (AED), is limited. We described 3 learning disabled children, 1 aged 7 and 2 aged 10 years, with intractable partial seizures who developed severe behavioral problems while receiving modest doses of GBP. The children became hyperactive and had explosive outburst consisting of aggressive and oppositional behavior. The behavioral problems were sufficiently severe to require discontinuation of GBP despite moderately improved seizure control.

PMID:
7489697
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Write to the Help Desk